Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Will it help to stop my period if i take Primolut-N on my period ?

After the start of my period, I took Primolut-N. Will it be helpful to stop and delay my period for a couple of days if I continue taking pills or will it be unusefull?
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  4371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Taking primolut N after your periods have begun will only reduce the flow mildly that too after you have taken the medication for 2-4 days. It is not useful now to take it for delaying your periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Wed, 29 Jun 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
If you want to delay your periods and have to start Primolut-N usually it is supposed to be started before 8-10 days of the expected date of your periods and is effective in delaying the period till you continue and once you stop the periods will come in 3-4 days or even a week.Since you have started Primout-N at the start of your periods you will have to continue taking it till you want to delay your period because once you stop it you will get your periods.
Answered: Wed, 29 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor